# SDR ASAA2023102846687

- Difficulty date: October 28, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1672 INOP. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT POWER SUPPLY AT M1672 IAW B737NG AMM 33-51-06-960-806 OPS CK GOOD. (S/N 32940)
